| Model Number |
SC-2318-50 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b: lgw - qrb.Additional suspect medical device components involved in the event: product family: upn: m365sc2318700.Model: sc-2318-70.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-ipg-r-mri.Upn: m365sc12320.Model: sc-1232.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-lead fixation.Upn: m365sc43180.Model: sc-4318.Batch: (b)(6).Udi: (b)(4).
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation due to lead migration that was confirmed via x-ray.The implantable pulse generator (ipg) was not working as intended.The patient underwent a spinal cord stimulator (scs) system replacement procedure and was doing well postoperatively.The explanted products will not be returned per hospital policy.
Additional Manufacturer Narrative
Sc-2318-70 ((b)(6) and (b)(6)) / sc-1232 (sn (b)(6)) investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Sc-4318 (lot 36814327) investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
Event or Problem Description